# SDR CALA0300681

- Difficulty date: December 2, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N71828
- Make and model: Doug DC-9-82
- Aircraft serial: 49488
- Aircraft time: 49,540 hours, 23,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 60030451
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE BATTERY CHARGER FOR EMERGENCY EXIT LIGHTS AT THE L-2 DOOR WAS FOUND INOPERATIVE. THE CHARGER WAS REMOVED AND REPLACED IAW MM 33-53-00, PAGE 401.
